# SDR WX0A070334

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725836
- Condition: Failed
- Location: Right
- Part time: 15,860 hours, 9,814 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH FL190 THE RIGHT ENGINE FAILED WITH A SEMI LOUD BANG.  EGT WAS 800, FUEL FLOW DWINDLED TO ZERO FROM 600 LBS PER HOUR.  AIRCRAFT RETURNED TO FAT.  UPON RETURN, EXTERNAL VIEW OF ENGINE INDICATED THAT METAL CONE AFT OF HOT SECTION WAS MISSING.  MAINTENANCE DEPARTMENT PERSONNEL REPLACED THE ENGINE IAW AMM 71-00-00.  OPERATIONAL CHECK WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
